# SDR REXA2012071901173

- Difficulty date: July 19, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 17,931 hours, 15,406 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEAR DISAGREE AFTER RETRACTING THE GEAR AFTER TAKE OFF FROM IMT (FLIGHT NUMBER 3849) GEAR WAS EXTRACTED AND THREE LOCK INDICATIONS WERE GIVEN, CREW DID NOT DECLARE EMERGENCY AND LANDED.  NOSE GEAR DRESSED ASSY REPLACED AND COMPLIANCE TO PA 05-018G ACCOMPLISHED.  LANDING GEAR SYSTEM OPS CHECKS GOOD.
